Search Results

There are 7901 results for: content related to: Wiggles and Finitely Discontinuous k -to-1 Functions Between Graphs

  1. Augmenting Outerplanar Graphs to Meet Diameter Requirements

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 392–416, Toshimasa Ishii

    Article first published online : 24 JAN 2013, DOI: 10.1002/jgt.21719

  2. Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Tom Eccles

    Article first published online : 14 APR 2015, DOI: 10.1002/jgt.21872

  3. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Michael A. Henning and Anders Yeo1,

    Article first published online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  4. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Article first published online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  5. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Article first published online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  6. You have free access to this content
    Connected-Homomorphism-Homogeneous Graphs

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 1–27, Deborah C. Lockett

    Article first published online : 27 FEB 2014, DOI: 10.1002/jgt.21788

  7. Spectrum of the 1-Laplacian and Cheeger's Constant on Graphs

    Journal of Graph Theory

    K. C. Chang

    Article first published online : 14 APR 2015, DOI: 10.1002/jgt.21871

  8. Equitable List Coloring of Graphs with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 3, November 2013, Pages: 309–334, H. A. Kierstead and A. V. Kostochka

    Article first published online : 10 DEC 2012, DOI: 10.1002/jgt.21710

  9. The Structure of Claw-Free Perfect Graphs

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 203–230, Maria Chudnovsky and Matthieu Plumettaz

    Article first published online : 11 MAR 2013, DOI: 10.1002/jgt.21732

  10. Mixing Homomorphisms, Recolorings, and Extending Circular Precolorings

    Journal of Graph Theory

    Richard C. Brewster and Jonathan A. Noel

    Article first published online : 17 DEC 2014, DOI: 10.1002/jgt.21846

  11. The Images of the Clique Operator and Its Square are Different

    Journal of Graph Theory

    Volume 77, Issue 1, September 2014, Pages: 39–57, Pablo De Caria

    Article first published online : 22 OCT 2013, DOI: 10.1002/jgt.21772

  12. Extensions of Fractional Precolorings Show Discontinuous Behavior

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 299–329, Jan van den Heuvel, Daniel Král', Martin Kupec, Jean-Sébastien Sereni and Jan Volec

    Article first published online : 13 FEB 2014, DOI: 10.1002/jgt.21787

  13. The Structure of Bull-Free Perfect Graphs

    Journal of Graph Theory

    Volume 74, Issue 1, September 2013, Pages: 1–31, Maria Chudnovsky and Irena Penev

    Article first published online : 8 AUG 2012, DOI: 10.1002/jgt.21688

  14. Cycle Transversals in Tournaments with Few Vertex Disjoint Cycles

    Journal of Graph Theory

    Jørgen Bang-Jensen and Stéphane Bessy

    Article first published online : 10 SEP 2014, DOI: 10.1002/jgt.21830

  15. On Rooted Packings, Decompositions, and Factors of Graphs

    Journal of Graph Theory

    Volume 76, Issue 2, June 2014, Pages: 106–128, Zbigniew Lonc and Nataliya Petryshyn

    Article first published online : 14 AUG 2013, DOI: 10.1002/jgt.21753

  16. On Neighbor-Distinguishing Index of Planar Graphs

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 262–278, Mirko Horňák, Danjun Huang and Weifan Wang

    Article first published online : 9 SEP 2013, DOI: 10.1002/jgt.21764

  17. Circular Chromatic Indices of Regular Graphs

    Journal of Graph Theory

    Volume 76, Issue 3, July 2014, Pages: 169–193, Cheyu Lin, Tsai-Lien Wong and Xuding Zhu

    Article first published online : 11 SEP 2013, DOI: 10.1002/jgt.21757

  18. Claw-Free Graphs, Skeletal Graphs, and a Stronger Conjecture on ω, Δ, and χ

    Journal of Graph Theory

    Volume 78, Issue 3, March 2015, Pages: 157–194, Andrew D. King and Bruce A. Reed

    Article first published online : 16 APR 2014, DOI: 10.1002/jgt.21797

  19. Vertex Cuts

    Journal of Graph Theory

    M. J. Dunwoody and B. Krön

    Article first published online : 8 DEC 2014, DOI: 10.1002/jgt.21844

  20. The Average Degree of Minimally Contraction-Critically 5-Connected Graphs

    Journal of Graph Theory

    Volume 75, Issue 4, April 2014, Pages: 331–354, Kiyoshi Ando, Yoshimi Egawa and Matthias Kriesell

    Article first published online : 17 MAY 2013, DOI: 10.1002/jgt.21741